# SDR DALA2020082652865

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 12,166 hours, 1,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Taper Pin
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R GIRT BAR CONTROL SHAFT FORK ASSY TAPER PIN IS BENT. REF NR 69. CORRECTIVE ACTION: REPLACED PIN REF AMDS 5212-01123-04B AND A350 CMM 52-12. REF NR 69.
